×

Found 264 Documents (Results 1–100)

100
MathJax

Quasianalytic functional classes in Jordan domains of the complex plane. (English. Russian original) Zbl 1426.30023

J. Math. Sci., New York 241, No. 6, 701-717 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 142, 57-72 (2017).
MSC:  30D60 31A25
PDF BibTeX XML Cite
Full Text: DOI

Entire functions of least deviation from zero in generalized Orlicz classes. (English. Russian original) Zbl 1426.30018

St. Petersbg. Math. J. 30, No. 2, 219-230 (2019); translation from Algebra Anal. 30, No. 2, 97-113 (2018).
MSC:  30D15 41A50 30D60
PDF BibTeX XML Cite
Full Text: DOI

Representation of functions in locally convex subspaces of \(A^\infty (D)\) by series of exponentials. (Russian. English summary) Zbl 1463.30010

Ufim. Mat. Zh. 9, No. 3, 50-62 (2017); translation in Ufa Math. J. 9, No. 3, 48-60 (2017).
MSC:  30B50 30D20 30D60
PDF BibTeX XML Cite
Full Text: DOI MNR

Fractal controls and quasi-analytic classes of functions in the Cauchy problem for a fractional-order diffusion equation. (English. Russian original) Zbl 1210.35275

Dokl. Math. 82, No. 2, 732-735 (2010); translation from Dokl. Akad. Nauk., Ross. Akad. Nauk. 434, No. 3, 295-298 (2010).
PDF BibTeX XML Cite
Full Text: DOI

On the pseudo-harmonic functions defined on a disk. (English) Zbl 1240.30001

Pratsi Instytutu Matematyky Natsional’noï Akademiï Nauk Ukraïny. Matematyka ta ïï Zastosuvannya 80. Kyïv: Instytut Matematyky NAN Ukraïny (ISBN 978-966-02-5512-8). 151 p. (2009).
PDF BibTeX XML Cite

Averaging domains: from Euclidean spaces to homogeneous spaces. (English) Zbl 1129.43005

Agarwal, Ravi P. (ed.) et al., Proceedings of the international conference on differential and difference equations and their applications, Melbourne, FL, USA, August 1–5, 2005. New York: Hindawi Publishing Corporation (ISBN 977-5945-38-0/hbk). 1041-1048 (2006).
MSC:  43A85 30D60 42B35
PDF BibTeX XML Cite

Uniqueness boundary theorems in the Carleman classes and the Dirichlet problem. (English. Russian original) Zbl 1201.30039

Dokl. Math. 72, No. 2, 705-707 (2005); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 404, No. 3, 304-307 (2005).
MSC:  30D60
PDF BibTeX XML Cite

The Cauchy transform of continuous linear functionals and projections on the weighted spaces of analytic functions. (Russian, English) Zbl 1117.30027

Sib. Mat. Zh. 46, No. 6, 1208-1234 (2005); translation in Sib. Math. J. 46, No. 6, 969-994 (2005).
PDF BibTeX XML Cite
Full Text: DOI EuDML EMIS

Collected works/Œuvres scientifiques. Vol. III. Approximation theory, Fourier analysis, quasi-analytic functions/Théorie de l’approximation, analyse de Fourier, fonctions quasi-analytiques. Edited by Paul Butzer, Jean Mawhin and Pasquale Vetro. (English, French) Zbl 1140.01309

Brussels: Académie Royale de Belgique; Palermo: Circolo Matematico di Palermo. xxvi, 611 p. (2004).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification